# SDR SWIA971941

- Difficulty date: August 20, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 33,296 hours, 41,189 cycles
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  RECYCLED LANDING GEAR TWICE.  ON SECOND RETRACTION GEAR HESITATED, THEN CAME UP.  CONTINUED TO SLC.  REMOVED AND REPLACED RIGHT MLG INBOARD SEQUENCE VALVE.  SWUNG GEAR.  OPS AND LEAK CHECKS GOOD IAW MM 32-32-04.  P/N ON:  120-32943-001, S/N:  1777, S/N OFF:  225.
